Weak solutions of the Navier-Stokes equations with test functions in the Weak-Ln space

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

We show the existence of weak solutions of the Navier-Stokes equations with test functions in the weak-Ln space. As an application, we give a new criterion on uniqueness and regularity of weak solutions which covers the previous results.

Original languageEnglish
Pages (from-to)55-79
Number of pages25
JournalTohoku Mathematical Journal
Volume53
Issue number1
Publication statusPublished - 2001 Mar
Externally publishedYes

Fingerprint

Existence of Weak Solutions
Test function
Weak Solution
Navier-Stokes Equations
Uniqueness
Regularity
Cover

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Weak solutions of the Navier-Stokes equations with test functions in the Weak-Ln space. / Kozono, Hideo.

In: Tohoku Mathematical Journal, Vol. 53, No. 1, 03.2001, p. 55-79.

Research output: Contribution to journalArticle

@article{002ad1c563c9468a801e28e13b40c894,
title = "Weak solutions of the Navier-Stokes equations with test functions in the Weak-Ln space",
abstract = "We show the existence of weak solutions of the Navier-Stokes equations with test functions in the weak-Ln space. As an application, we give a new criterion on uniqueness and regularity of weak solutions which covers the previous results.",
author = "Hideo Kozono",
year = "2001",
month = "3",
language = "English",
volume = "53",
pages = "55--79",
journal = "Tohoku Mathematical Journal",
issn = "0040-8735",
publisher = "Tohoku University, Mathematical Institute",
number = "1",

}

TY - JOUR

T1 - Weak solutions of the Navier-Stokes equations with test functions in the Weak-Ln space

AU - Kozono, Hideo

PY - 2001/3

Y1 - 2001/3

N2 - We show the existence of weak solutions of the Navier-Stokes equations with test functions in the weak-Ln space. As an application, we give a new criterion on uniqueness and regularity of weak solutions which covers the previous results.

AB - We show the existence of weak solutions of the Navier-Stokes equations with test functions in the weak-Ln space. As an application, we give a new criterion on uniqueness and regularity of weak solutions which covers the previous results.

UR - http://www.scopus.com/inward/record.url?scp=0039888245&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0039888245&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0039888245

VL - 53

SP - 55

EP - 79

JO - Tohoku Mathematical Journal

JF - Tohoku Mathematical Journal

SN - 0040-8735

IS - 1

ER -